# SDR ARWA20021101

- Difficulty date: November 1, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 61,026 hours, 51,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B" CHECK THE FOLLOWING WAS FOUND;  CORROSION IN ANGLE IN RT WHEEL WELL UPPER FORWARD AREA AT STA 857 AND CW STA. 46.   CUT OUT CORRODED AREA, TREATED AND PRIMED AREA.  FABRICATED ANGLE AND INSTALLED FASTENERS AND FABRICATED SPLICE ANGLE AND INSTALLED AS PER REF A&S 11464C DRAWING OK TO CLOSE CENTER FUEL TANK; CLOSED TANK PLATES AS PER MM 28-10-1 AND RESEALED; INSTALLED FLOOR PANELS AND PRESSURE PANEL.  PRESSURIZED A/C IAW STC ST 466CH.  NO LEAKS NOTED.
